Research Repository

Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates

Yin, Y and Shi, Peng and Liu, Fei and Pan, J (2012) Gain-scheduled fault detection on stochastic nonlinear systems with partially known transition jump rates. Nonlinear Analysis: Real World Applications, 13 (1). pp. 359-369. ISSN 1468-1218

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25779, fault detection, FD, continuous gain scheduling, observer, nonlinearities, Markov jump system
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Yimin Zeng
Date Deposited: 17 Jul 2014 02:31
Last Modified: 19 Aug 2014 04:33
URI: http://vuir.vu.edu.au/id/eprint/23192
DOI: 10.1016/j.nonrwa.2011.07.043
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar